MathSciNet Relay Station
MathSciNet bibliographic data
MR433669 (55 #6642) 62E20 (62G10)
Gregory, Gavin G. Large sample theory for $U$-statistics and tests of fit. Ann. Statist. 5 (1977), no. 1, 110–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement